# SDR SIMA201906065004

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N272NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000777
- Aircraft time: 765 hours, 511 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Emrg Equip Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY  EMERG.EQP  DOOR VERY HARD TO OPEN-C/A-INSPECTED AND CLEANED LATCHS OPS CHECKS  GOOD AMM 25-60-00.
